# SDR IXXA0500067S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND RT FUSELAGE LONGERON 24 FITTING FRAME HAS CORROSION DAMAGE ON LOWER SIDE AT STA 960.000.  REPAIR ACCOMPLISHED REMOVAL OF THE CORRODED AREA AND FOUND OUT OF LIMITS.  FABRICATED NEW FITTING.  FABRICATED SPLICES, DOUBLER AND FILLERS.  HEAT TREATED DOUBLER AND FILLERS.  CLEANED, TREATED AND PRIMED AREA AND SPLICES DOUBLER AND FILLERS.  APPLIED SEALANT TO FAYING SURFACES, INSTALLED SPLICES AND FILLER AND DOUBLER ON FITTING.  INSTALLED NEW FITTING IAW DOUGLAS SRM AND REPAIR SPECIFICATION 2003-05 AND DWG 3647117.
